# SDR YENA2025071100719

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 47,659 hours, 15,902 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#69, BOS-FLL. "F/A INDICATE MUSTY SMELL FROM ROW 4-13 FAINT SMELL; COMPLIED WITH INFO NOTICE 2017-T015,SECTION B2 IDENTIFIED ODOR TYPE 1 DECON LEVEL 2 IAW AMM TSM 05-50-00-810-831-A"
